# SDR DALA2019101806004

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 87,490 hours, 40,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 481
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 CRACK INDICATION FOUND (MARKED) AT STR 14R STA 481 DURING DFEC INSPECTION PER AMDS STANDARD NDT 1087-3. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 113-0001:5331-01282-03/018 00302 COMPLIED WITH PRI/ERA 581625-14AD LATEST REVISION REV ORIG. (1318883)
